# SDR SIMA20120716003

- Difficulty date: July 16, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 31,627 hours, 29,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Intermittent
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3242, THE CREW REPORTED THE FLIGHT ATTENDANT FORWARD FLASHLIGHT CHARGE LIGHT WORKED INTERMITTENTLY.  TROUBLESHOT AND FOUND FLASHLIGHT LOOSE IN THE CRADLE.  REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY IAW AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
